Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
PWPager08

Life on accutane

Recommended Posts

So im deciding wheather or not to go on accutane, could anybody describe the most common side effects you have/had while on it? Also, do they go away after you are done? What's the typical length of dosage? How many times a day? Do you think its worth it to go on accutane for multiple whiteheads and small red bumbs(somtimes up to 18) and the occasional pastule? Sorry about all the questions, just trying to get a feel. Thanks in advance.

Link to comment
Share on other sites

So im deciding wheather or not to go on accutane, could anybody describe the most common side effects you have/had while on it? Also, do they go away after you are done? What's the typical length of dosage? How many times a day? Do you think its worth it to go on accutane for multiple whiteheads and small red bumbs(somtimes up to 18) and the occasional pastule? Sorry about all the questions, just trying to get a feel. Thanks in advance.
Link to comment
Share on other sites

So im deciding wheather or not to go on accutane, could anybody describe the most common side effects you have/had while on it? Also, do they go away after you are done? What's the typical length of dosage? How many times a day? Do you think its worth it to go on accutane for multiple whiteheads and small red bumbs(somtimes up to 18) and the occasional pastule? Sorry about all the questions, just trying to get a feel. Thanks in advance.
Link to comment
Share on other sites

Honeslty,

Life on accutane sucks balls. I'm extremely tired all the time, I haven't been able to hit the gym as often, or play hockey, and my moods change like the weather. My back hurts and my lips are falling off.

HOWEVER, my skin is clearing up and is nice and soft. Really I think 4 months of this for me is worth having clear skin.

Link to comment
Share on other sites

Its different for everybody really, and it depends on the dosage. some people can breeze through their course on low dosage and not get any side effects.

ive been on 40mg - 60mg throughout my course and have to admit, its not been pretty lol. ive had every side effect you can think of BUT id say its been worth it. if you can handle feeling tired, dry lips, loss of concentration etc for a few months then go for it

Link to comment
Share on other sites

i've on on accutane for 3 months and a couple of weeks. Only side affects i have encountered have been extreme dryness and redness of my lips, dry eyes (i wear contacts), flaky skin on my face. also, my face is VERY sensitive. i accidently hit my face on the table when i sneezed (lol), and it literally ripped out part of my skin below my lips so yeah not cool. i'm currently alternating 80mg and 120mg every other day, and it is not that bad. i'll be done in the middle of january so yay not too far away....

Link to comment
Share on other sites

it depends on the individual. For me , being on accutane is basically the same as not being on accutane. the only difference is that my skin isn't oily anymore . I do have muscle soreness but thats becuase i work out.

Link to comment
Share on other sites

For me the worst side effect has been dry skin. It's been awful and I've left school early a few days running to avoid seeing people. The dry lips are easier to manage but it's not like I'm able to carry around a tub of moisturiser with me all day.

The other side effects I've been having problems with are joint pains, concentration problems and nose bleeds. My neck and back are in half, my grades are slipping and im getting blood everywhere. It would be too easier to blame my poor work on Roaccutane though and I'm definatley sticking it out.

I'd say, if you're not happy with your skin, go for it! Just be prepared for a couple of months worth of problems.

Link to comment
Share on other sites

Life on Accutane was a breeze. The WORST side effect I had was dry lips. My skin complexion stayed exactly the same (as long as I avoided the sun at all cost). I drank a lot of water every day and so I had no joint pain of any kind (I believe this is the reason people get joint pain whilst on the drug). Seriously, dry lips for completely clear skin? Amazing.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×